# SDR UALA2012100305597

- Difficulty date: October 1, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,312 hours, 16,330 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENT COVER MISSING BOTTOM LEFT SIDE OF DOOR 1L VENT COVER OVER WITH TAPE VENT IS W .5 INCH BY 2 INCH.  REPLACED VENT COVER AT DOOR 1L.
